Well i now have the new tablets that will replace the Ropinirole. I have now been put on Sinemet (Carbidopa & Levodopa). These are to be started at 62.5mg four times a day and building up to 125mg four times a day while at the same time tapering down on the Ropinirrole. Just had to make myself a chart to keep me straight lol. I have decided not to start them until Friday to keep myself straight so with luck and perseverance i am hoping to be completely off the Ropinirole by the first of April. On reading the consultants letter i have discovered why he is sending me for the body and brain scan. Apart from the fact that my tendon reflexes are really brisk in arms and legs he has stated there is a disitinc crossing of adductors to be seen. He also mentions spastic catch in both knees, Hoffmans being slightly positive in both hands and is doing the scans on the brain and cervical spinal cord to look for any potential idiopathic changes. The blood tests he has taken include the iron studies and vitamin B12 as well as autoantibodies. He has also brought into the picture the fact that i carry the gene for ichthyosis and have severely dry skin and also a bladder problem i suffer from. The last i have noticed in some things i printed off as being a side effect of Ropinirole. One thing i do like in the letter is that although i wont be seeing him again for six months he has urged me to get in touch with him if there are any untoward developments and that he will send my GP a copy of the blood test results and any potential management complications flowing from them. It looks like i have landed really lucky in not only getting my GP interested in RLS but have also found a consultant willing to go the distance and help in any way possible. You may find me on here by the weekend ranting and raving lol but i sincerely hope not. I will keep you updated as to how things are going in the hopes that what helps me might just help someone else on here.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.